The line bundles on the moduli of parabolic G-bundles over curves and their sections
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 4, pp. 499-525.
@article{ASENS_1997_4_30_4_499_0,
     author = {Laszlo, Yves and Sorger, Christoph},
     title = {The line bundles on the moduli of parabolic $G$-bundles over curves and their sections},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {499--525},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {4},
     year = {1997},
     doi = {10.1016/s0012-9593(97)89929-6},
     zbl = {0918.14004},
     mrnumber = {98f:14007},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/s0012-9593(97)89929-6/}
}
TY  - JOUR
AU  - Laszlo, Yves
AU  - Sorger, Christoph
TI  - The line bundles on the moduli of parabolic $G$-bundles over curves and their sections
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1997
DA  - 1997///
SP  - 499
EP  - 525
VL  - Ser. 4, 30
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/s0012-9593(97)89929-6/
UR  - https://zbmath.org/?q=an%3A0918.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=98f:14007
UR  - https://doi.org/10.1016/s0012-9593(97)89929-6
DO  - 10.1016/s0012-9593(97)89929-6
LA  - en
ID  - ASENS_1997_4_30_4_499_0
ER  - 
%0 Journal Article
%A Laszlo, Yves
%A Sorger, Christoph
%T The line bundles on the moduli of parabolic $G$-bundles over curves and their sections
%J Annales scientifiques de l'École Normale Supérieure
%D 1997
%P 499-525
%V Ser. 4, 30
%N 4
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(97)89929-6
%R 10.1016/s0012-9593(97)89929-6
%G en
%F ASENS_1997_4_30_4_499_0
Laszlo, Yves; Sorger, Christoph. The line bundles on the moduli of parabolic $G$-bundles over curves and their sections. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 4, pp. 499-525. doi : 10.1016/s0012-9593(97)89929-6. http://archive.numdam.org/articles/10.1016/s0012-9593(97)89929-6/

[1] A. Beauville, Conformal blocks, fusion rules and the Verlinde formula, Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry, (Israel Math. Conf. Proc., Vol. 9, 1996). | MR | Zbl

[2] A. Beauville, Fibrés de rang deux sur une courbe, fibré déterminant et fonctions thêta, II, (Bull. Soc. math. France, Vol. 119, 1991, pp. 259-291). | Numdam | MR | Zbl

[3] A. Beauville and Y. Laszlo, Conformal blocks and generalized theta functions, (Comm. Math. Physics, Vol. 164, 1994, pp. 385-419). | MR | Zbl

[4] A. Beauville and Y. Laszlo, A result on algebraic descent, (Comptes Rendus Acad. Sci. Paris, Vol. 320, Série I, 1995, pp. 335-340). | MR | Zbl

[5] R. Bott, Homogeneous vector bundles, (Ann. of Math., Series 2, Vol. 66, 1957, pp. 203-248). | MR | Zbl

[6] E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, (AMS Transl. Ser. II, Vol. 6, 1957, pp. 111-244). | Zbl

[7] J.-M. Drezet and M. S. Narasimhan, Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, (Inv. math., Vol. 97, 1989, pp. 53-94). | MR | Zbl

[8] V. Drinfeld and C. Simpson, B-structures on G-bundles and local triviality, (Math.-Res.-Lett., Vol. 2, 1995, pp. 823-829). | MR | Zbl

[9] G. Faltings, Stable G-bundles and projective connections, (J. Alg. Geometry, Vol. 2, 1993, pp. 507-568). | MR | Zbl

[10] G. Faltings, A proof of the Verlinde formula, (J. Alg. Geometry, Vol. 3, 1994, pp. 347-374). | MR | Zbl

[11] R. Fossum and B. Iversen, On Picard groups of algebraic fiber spaces, (J. pure and appl. algebra, Vol. 3, 1973, pp. 269-280). | MR | Zbl

[12] V.G. Kac, Infinite dimensional Lie algebras (Third edition), Cambride, (Cambridge University Press, 1990). | MR | Zbl

[13] G. Kempf, Deformations of Semi-Euler Characteristics, (Amer. J. of Math., Vol. 114, 1992, pp. 973-978). | MR | Zbl

[14] F. Knudsen and D. Mumford, The projectivity of the moduli space of stable curves I : preliminaries on “det” and “div”, (Math. Scand., Vol. 39, 1976, pp. 19-55). | EuDML | MR | Zbl

[15] S. Kumar, Demazure character formula in arbitrary Kac-Moody setting, (Inv. math., Vol. 89, 1987, pp. 395-423). | EuDML | MR | Zbl

[16] S. Kumar, M. S. Narasimhan and A. Ramanathan, Infinite Grassmannians and Moduli Spaces of G-bundles, (Math. Annalen, Vol. 300, 1994, pp. 395-423). | EuDML | MR | Zbl

[17] S. Kumar and M. S. Narasimhan, Picard group of the moduli spaces of G-bundles (e-print alg-geom/9511012). | Zbl

[18] G. Laumon and L. Moret-Bailly, Champs algébriques, (Preprint Université Paris 11 (Orsay), 1992).

[19] G. Laumon and M. Rapoport, The Langlands lemma and the Betti numbers of stacks of G-bundles on a curve, (Internat. J. Math., Vol. 7, 1996, pp. 29-45). | MR | Zbl

[20] O. Mathieu, Formules de caractères pour les algèbres de Kac-Moody générales, (Astérisque, Vol. 159-160, 1988). | MR | Zbl

[21] V. B. Mehta and C. S. Seshadri, Moduli of vector bundles on curves with parabolic structures, (Math. Annales, Vol. 248, 1980, pp. 205-239). | EuDML | MR | Zbl

[22] D. Mumford, Theta characteristics on an algebraic curve, (Ann. Sci. École Norm. Sup., Vol. 4, 1971, pp. 181-192). | EuDML | Numdam | MR | Zbl

[23] C. Pauly, Espaces de modules paraboliques et blocks conformes, (Duke Math. J., Vol. 84, 1996, pp. 217-235). | MR | Zbl

[24] A. Ramanathan, Stable Principal G-bundles, PhD. Thesis, (Bombay University, 1976).

[25] I. R. Shafarevich, On some infinite-dimensional groups, (II Math. USSR-Izv., Vol. 18, 1982, pp. 185-194). | Zbl

[26] P. Slodowy, On the geometry of Schubert varieties attached to Kac-Moody Lie algebras, (Can. Math. Soc. Conf Proc., Vol. 6, 1984, pp. 405-442). | MR | Zbl

[27] Ch. Sorger, Thêta-caractéristiques des courbes tracées sur une surface lisse, (J. reine angew. Math., Vol. 435, 1993, pp. 83-118). | EuDML | MR | Zbl

[28] Ch. Sorger, La semi-caractéristique d'Euler-Poincaré des faisceaux ⍵-quadratiques sur un schéma de Cohen-Macaulay, (Bull. Soc. Math. France, Vol. 122, 1994, pp. 225-233). | EuDML | Numdam | Zbl

[29] Ch. Sorger, La formule de Verlinde, (Séminaire Bourbaki, No 794, 1994). | EuDML | Numdam | Zbl

[30] R. Steinberg, Générateurs, relations et revêtements de groupes algébriques, (Colloque sur la théorie des groupes algébriques, Bruxelles, Gauthier-Villars, Paris, 1962, pp. 113-127). | MR | Zbl

[31] A. Tsuchiya, K. Ueno and Y. Yamada, Conformal Field Theory on Universal Family of Stable Curves with Gauge Symmetries, (Adv. Studies in Pure Math., Vol. 19, 1989, pp. 459-566). | MR | Zbl

Cited by Sources: